Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 963072, 18 pages
http://dx.doi.org/10.1155/2014/963072
Research Article

Geometric Analysis of an Integrated Pest Management Model Including Two State Impulses

School of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Received 10 December 2013; Accepted 20 January 2014; Published 19 March 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Wencai Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Agricultural Information Network of China, http://www.agri.gov.c/.
  2. C. C. Yang, C. S. Wang, Y. N. Zheng et al., “Sustained effects of Trichogramma dendrolimi on Ostrinia furnacali,” Journal of Maize Sciences, vol. 19, no. 1, pp. 139–142, 2011 (Chinese). View at Google Scholar
  3. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, CRC Press, Boca Raton, Fla, USA, 1993.
  4. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet
  5. P. S. Simeonov and D. D. Baĭnov, “Orbital stability of periodic solutions of autonomous systems with impulse effect,” International Journal of Systems Science, vol. 19, no. 12, pp. 2561–2585, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. M. Bonotto, “LaSalles theorems in impulsive semidynamical systems,” Cadernos de Matematica, vol. 9, pp. 157–168, 2008. View at Google Scholar
  7. E. M. Bonotto and M. Federson, “Topological conjugation and asymptotic stability in impulsive semidynamical systems,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 869–881, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. J. Nieto, “Periodic boundary value problems for first-order impulsive ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 51, no. 7, pp. 1223–1232, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. S. Chen, “Pest control and geometric theory of semi-continuous dynamical system,” Journal of Beihua University (Natural Science), vol. 12, no. 1, pp. 1–9, 2011 (Chinese). View at Google Scholar
  11. L. S. Chen, “Theory and application of semi-continuous dynamical system,” Journal of Yulin Normal University (Natural Science), vol. 34, no. 2, pp. 1–9, 2013 (Chinese). View at Google Scholar
  12. X. Song, M. Hao, and X. Meng, “A stage-structured predator-prey model with disturbing pulse and time delays,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 211–223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Sun and L. Chen, “Mathematical modelling to control a pest population by infected pests,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2864–2873, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Tang and R. A. Cheke, “Models for integrated pest control and their biological implications,” Mathematical Biosciences, vol. 215, no. 1, pp. 115–125, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Tang, Y. Xiao, and R. A. Cheke, “Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak,” Theoretical Population Biology, vol. 73, no. 2, pp. 181–197, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. B. Liu, Y. Zhang, and L. Chen, “The dynamical behaviors of a Lotka-Volterra predator-prey model concerning integrated pest management,” Nonlinear Analysis: Real World Applications, vol. 6, no. 2, pp. 227–243, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Mailleret and F. Grognard, “Global stability and optimisation of a general impulsive biological control model,” Mathematical Biosciences, vol. 221, no. 2, pp. 91–100, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Shi and L. Chen, “The study of a ratio-dependent predator-prey model with stage structure in the prey,” Nonlinear Dynamics, vol. 58, no. 1-2, pp. 443–451, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Meng, J. Jiao, and L. Chen, “The dynamics of an age structured predator-prey model with disturbing pulse and time delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 547–561, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Meng, Z. Li, and J. J. Nieto, “Dynamic analysis of Michaelis-Menten chemostat-type competition models with time delay and pulse in a polluted environment,” Journal of Mathematical Chemistry, vol. 47, no. 1, pp. 123–144, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Jiao, W. Long, and L. Chen, “A single stage-structured population model with mature individuals in a polluted environment and pulse input of environmental toxin,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3073–3081, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Zhang, X. Meng, and Y. Song, “The dynamics of a high-dimensional delayed pest management model with impulsive pesticide input and harvesting prey at different fixed moments,” Nonlinear Dynamics, vol. 64, no. 1-2, pp. 1–12, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. Q. Zhang, X. Z. Meng, Y. Song, and T. H. Zhang, “A stage-structured predator-prey SI model with disease in the prey and impulsive effects,” Mathematical Modelling and Analysis, vol. 18, no. 4, pp. 505–528, 2013. View at Google Scholar
  24. H. Zhang, J. Jiao, and L. Chen, “Pest management through continuous and impulsive control strategies,” BioSystems, vol. 90, no. 2, pp. 350–361, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. H. Zhang, L. Chen, and J. J. Nieto, “A delayed epidemic model with stage-structure and pulses for pest management strategy,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1714–1726, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J.-J. Jiao, L.-S. Chen, J. J. Nieto, and A. Torres, “Permanence and global attractivity of stage-structured predator-prey model with continuous harvesting on predator and impulsive stocking on prey,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 653–663, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Tang, Y. Xiao, L. Chen, and R. A. Cheke, “Integrated pest management models and their dynamical behaviour,” Bulletin of Mathematical Biology, vol. 67, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Tang and R. A. Cheke, “State-dependent impulsive models of integrated pest management (IPM) strategies and their dynamic consequences,” Journal of Mathematical Biology, vol. 50, no. 3, pp. 257–292, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. G. Zeng, L. Chen, and L. Sun, “Existence of periodic solution of order one of planar impulsive autonomous system,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 466–481, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L. Zhao, L. Chen, and Q. Zhang, “The geometrical analysis of a predator-prey model with two state impulses,” Mathematical Biosciences, vol. 238, no. 2, pp. 55–64, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. L. Nie, Z. Teng, L. Hu, and J. Peng, “Existence and stability of periodic solution of a predator-prey model with state-dependent impulsive effects,” Mathematics and Computers in Simulation, vol. 79, no. 7, pp. 2122–2134, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. L. Nie, Z. Teng, L. Hu, and J. Peng, “Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1364–1373, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. B. Liu, Y. Tian, and B. Kang, “Dynamics on a Holling II predator-prey model with state-dependent impulsive control,” International Journal of Biomathematics, vol. 5, no. 3, Article ID 1260006, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. C. Dai, M. Zhao, and L. Chen, “Homoclinic bifurcation in semi-continuous dynamic systems,” International Journal of Biomathematics, vol. 5, no. 6, Article ID 1250059, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  35. J. B. Fu and Y. Z. Wang, “The mathematical study of pest management strategy,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 251942, 19 pages, 2012. View at Publisher · View at Google Scholar
  36. C. Wei and L. Chen, “Periodic solution of prey-predator model with Beddington-DeAngelis functional response and impulsive state feedback control,” Journal of Applied Mathematics, vol. 2012, Article ID 607105, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. C. Wei and L. Chen, “Heteroclinic bifurcations of a prey-predator fishery model with impulsive harvesting,” International Journal of Biomathematics, vol. 6, no. 5, Article ID 1350031, 2013. View at Google Scholar · View at MathSciNet
  38. L. S. Chen, X. Z. Meng, and J. J. Jiao, Biological Dynamics, Science Press, Beijing, China, 2009.
  39. S. B. Hsu and T. W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763–783, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet